# SDR WTAA970005

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 804
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 5EN16
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - CABIN PRESSURIZATION LOSS REPORTED IN FLIGHT.  AIRCRAFT CONTINUED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED PRESSURIZATION SYSTEM FOR DEFECTS.  FOUND NOSE LANDING GEAR WEIGHT ON WHEELS (SQUAT) SWITCH  STICKING.  CLEANED AND LUBED SQUAT SWITCH.  PRESSURIZATION SYSTEM  OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
